A hypercomplex proof of the Jordan-Kronecker's “Principle of reduction”

Štefan Schwarz

Časopis pro pěstování matematiky a fysiky (1946)

  • Volume: 071, Issue: 1-4, page 17-20
  • ISSN: 1802-114X

How to cite

top

Schwarz, Štefan. "A hypercomplex proof of the Jordan-Kronecker's “Principle of reduction”." Časopis pro pěstování matematiky a fysiky 071.1-4 (1946): 17-20. <http://eudml.org/doc/24248>.

@article{Schwarz1946,
author = {Schwarz, Štefan},
journal = {Časopis pro pěstování matematiky a fysiky},
keywords = {Galois theory; polynomials},
language = {eng},
number = {1-4},
pages = {17-20},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {A hypercomplex proof of the Jordan-Kronecker's “Principle of reduction”},
url = {http://eudml.org/doc/24248},
volume = {071},
year = {1946},
}

TY - JOUR
AU - Schwarz, Štefan
TI - A hypercomplex proof of the Jordan-Kronecker's “Principle of reduction”
JO - Časopis pro pěstování matematiky a fysiky
PY - 1946
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 071
IS - 1-4
SP - 17
EP - 20
LA - eng
KW - Galois theory; polynomials
UR - http://eudml.org/doc/24248
ER -

NotesEmbed ?

top

You must be logged in to post comments.